Can hormonal changes (stopped Depo-Provera on 04/2012) cause daily nausea and sleeping a lot?

Very unlikely. Discuss with your PCP, food habits, exercise routine or lack thereof, underlying depression, anemia, reflux are some of the causes for your symptoms, your doctor will be able to further assess. If your cycles are regular now, use of Depot Provera in the remote past, is not likely to cause any hormone changes responsible for the above symptoms.

Related Questions

I was on the Depo-Provera shot then changed to desogen (ethinyl estradiol and desogestrel) but stopped due to nausea so how long should bleeding last?

Hard to say. Many women will bleed for as long as 3 months with depo-provera, despite taking the Desogen (ethinyl estradiol and desogestrel) or not. It will generally improve with subsequent injections, but can take a couple of shots to improve. Read more...
Varies . Depoprovera can last in your system for up to one year. For those who have bleeding and spotting with depo it can be very frustrating. Eventually it will wear off. Switching to birth control pills may be helpful but it may take a few cycles. Read more...